# SDR AALA20180319012

- Difficulty date: March 19, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N891NN
- Make and model: Boeing 737823
- Aircraft serial: 33315
- Aircraft time: 18,665 hours, 7,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 147A85408
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. CORROSION AROUND FASTENER HOLES ON INBOARD R2 DOOR THRESHOLD SUPPORT CHORD AT STATIONS 963-984, RBL 48-52. REPAIRED THRESHOLD SUPPORT CHORD PER EA 278358.
